# SDR DXTA200803032

- Difficulty date: April 29, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- Aircraft time: 6,197 hours, 4,942 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor-Brake Unit
- Part number: 651710214
- Part serial: 6487
- Condition: Inoperative
- Location: Fwd Avionics Bay
- Part time: 6,179 hours, 4,942 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(PWR BRAKES) CIRCUIT BREAKER POPPED RESULTING IN LOSS OF BRAKE PRESSURE.  REPLACED HYD BRAKES POWER PACK AND HIGH PRESSURE SWITCH, BLED BRAKES OPPS CHECKED SATISFACTORY. ALL WORK IAW MM 32-42-00.
